# SDR UIEA2017122102422

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 73,737 hours, 12,508 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 154EWZ
- Part serial: EGNH2925
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE NR 3 ENGINE CONTROL AT TOUCHDOWN,  THE NR 3 ENGINE ROLLED BACK AND SHUT ITSELF DOWN, AS A PRECAUTION, THE NR 3 FUEL CONTROL SWITCH TO CUTOFF. R & R THE CIT SENSOR IAW AMM 73-21-02. OPS CHECKED NORMAL. OK FOR CONTINUED FLIGHT.
